MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FSL ACTIVATED PTT REAGENT; TEST, TIME, PARTIAL THROMBOPLASTIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FSL ACTIVATED PTT REAGENT; TEST, TIME, PARTIAL THROMBOPLASTIN
Catalog Number 10445714
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted siemens customer care center to report falsely elevated aptt (activated partial thromboplastin time) sec results that were obtained on one patient sample on the cs-2500 instrument.The documents provided do not show any analyzer, software, reagent or assay issue. all qc results were found within their ranges on the day the patient sample was measured.The result difference was obvious after re-centrifugation, so most likely refer to sample specific behavior.System works as specified.Customer is operational.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported the observation of a falsely elevated aptt (activated partial thromboplastin time) results obtained on one patient sample measured with dade actin fsl activated ptt reagent on a sysmex cs-2500 system compared to the repeated results.The erroneous result was initially reported to the physician, but corrected by the lower repeated result.There are no known reports of patient intervention or adverse health consequences due to these discordant results.

Brand Name
DADE ACTIN FSL ACTIVATED PTT REAGENT
Common Device Name
TEST, TIME, PARTIAL THROMBOPLASTIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM  35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM   35041
Manufacturer Contact
bernd schick
emil-von-behring- str. 76
marburg 35041
GM   35041
91734802864
MDR Report Key23511209
Report Number9610806-2025-00051
Device Sequence Number13187991
Product Code GGW
UDI-Device Identifier00842768003882
UDI-Public(01)00842768003882(10)562798(17)260701
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K863594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2026
Device Catalogue Number10445714
Device Lot Number562798
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale